On a Survey of Uniform Integrability of Sequences of Random Variables


This paper presents explicitly a survey of uniformly integrable sequences of random variables. We also study extensively several cases and conditions required for uniform integrability, with the establishment of some new conditions needed for the generalization of the earlier results obtained by many scholars and researchers, noting the links between uniform integrability and pointwise convergence of a class of polynomial functions on conditional based.

Keywords: Boundedness, Convergence, Monotonicity, Sequences, Uniform Integrability

Unique Article ID: IJMSS-132
Article Review Status: Published

Pages: 1-13 (Download PDF)

Creative Commons Licence
This work by European American Journals is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License

  • Our Journal Publishing Partners